Academic Journals Database
Disseminating quality controlled scientific knowledge

Advances in Pure Mathematics

ISSN: 2160--0368
Publisher: Scientific Research Publishing


ADD TO MY LIST
 
One Step Forward, Two Steps Back: Biconvergence of Washed Harmonic Series

Author(s): Christopher M. Davis | David G. Taylor
Volume: 03
Issue: 03
Year: 2013
Mixture of a New Integral Transform and Homotopy Perturbation Method for Solving Nonlinear Partial Differential Equations

Author(s): Artion Kashuri | Akli Fundo | Matilda Kreku
Volume: 03
Issue: 03
Year: 2013
Generalized Löb’s Theorem. Strong Reflection Principles and Large Cardinal Axioms

Author(s): J. Foukzon | E. R. Men’kova
Volume: 03
Issue: 03
Year: 2013
Wright Type Hypergeometric Function and Its Properties

Author(s): Snehal B. Rao | Jyotindra C. Prajapati | Ajay K. Shukla
Volume: 03
Issue: 03
Year: 2013
Torsion Pairs in Triangulated Categories

Author(s): Chunyan Fan | Hailou Yao
Volume: 03
Issue: 03
Year: 2013
Derivation of Moment Equations for the Theoretical Description of Electrons in Nonthermal Plasmas

Author(s): Markus M. Becker | Detlef Loffhagen
Volume: 03
Issue: 03
Year: 2013
Trigonometric Approximation of Signals (Functions) Belonging to the Lip(ξ(t),r),(r>1)-Class by (E,q) (q>0)-Means of the Conjugate Series of Its Fourier Series

Author(s): Vishnu Narayan Mishra | Huzoor H. Khan | Idrees A. Khan | Kejal Khatri | Lakshmi N. Mishra
Volume: 03
Issue: 03
Year: 2013
On З-Reconstruction Property

Author(s): Lalit Kumar Vashisht | Geetika Khattar
Volume: 03
Issue: 03
Year: 2013
An Elementary Proof of the Mean Inequalities

Author(s): Ilhan M. Izmirli
Volume: 03
Issue: 03
Year: 2013
Resolvable Spaces and Compactifications

Author(s): Monerah Al-Hajri | Karim Belaid
Volume: 03
Issue: 03
Year: 2013
Chaotic Properties on Time Varying Map and Its Set Valued Extension

Author(s): Ayub Khan | Praveen Kumar
Volume: 03
Issue: 03
Year: 2013
Commuting Structure Jacobi Operator for Real Hypersurfaces in Complex Space Forms

Author(s): U-Hang Ki | Hiroyuki Kurihara
Volume: 03
Issue: 02
Year: 2013
Stability of a Delayed SIQRS Model with Temporary Immunity

Author(s): Laid Chahrazed | Rahmani Fouad Lazhar
Volume: 03
Issue: 02
Year: 2013
Penrose Transform on Induced DG/H-Modules and Their Moduli Stacks in the Field Theory

Author(s): Francisco Bulnes
Volume: 03
Issue: 02
Year: 2013
Equivalence Problem of the Painlevé Equations

Author(s): Sopita Khamrod
Volume: 03
Issue: 02
Year: 2013
The Ricci Operator and Shape Operator of Real Hypersurfaces in a Non-Flat 2-Dimensional Complex Space Form

Author(s): Dong Ho Lim | Woon Ha Sohn | Hyunjung Song
Volume: 03
Issue: 02
Year: 2013
On the Torsion Subgroups of Certain Elliptic Curves over Q

Author(s): Yoon Kyung Park
Volume: 03
Issue: 02
Year: 2013
Topological Dynamics in Tandem with Permutation Groups

Author(s): Isaac Kwame Dontwi | William Obeng-Denteh | Stephen K. Manu | Richard Nyarko Yeboah
Volume: 03
Issue: 02
Year: 2013
Concircular π-Vector Fields and Special Finsler Spaces

Author(s): Nabil L. Youssef | Amr Soleiman
Volume: 03
Issue: 02
Year: 2013
S1-Equivariant CMC Surfaces in the Berger Sphere and the Corresponding Lagrangians

Author(s): Keiichi Kikuchi
Volume: 03
Issue: 02
Year: 2013
Solvability of Inverse Eigenvalue Problem for Dense Singular Symmetric Matrices

Author(s): Anthony Y. Aidoo | Kwasi Baah Gyamfi | Joseph Ackora-Prah | Francis T. Oduro
Volume: 03
Issue: 01
Year: 2013
Common Fixed Point Result of Multivalued and Singlevalued Mappings in Partially Ordered Metric Space

Author(s): Rajesh Kumar Saini | Archana Sharma
Volume: 03
Issue: 01
Year: 2013
Cyclic Operator Decomposition for Solving the Differential Equations

Author(s): Ivan Gonoskov
Volume: 03
Issue: 01
Year: 2013
The Brunn-Minkowski Inequalities for Centroid Body

Author(s): Jun Yuan | Lingzhi Zhao
Volume: 03
Issue: 01
Year: 2013
Scattering of the Radial Focusing Mass-Supercritical and Energy-Subcritical Nonlinear Schrödinger Equation in 3D

Author(s): Mujahid Abd Elmjed M-Ali | Amadu Fullah Kamara
Volume: 03
Issue: 01
Year: 2013
The Zeros of a Certain Homogeneous Difference Polynomials of Meromorphic Functions

Author(s): Qian Lu | Qilong Liao
Volume: 03
Issue: 01
Year: 2013
Numerical Solutions of the Regularized Long-Wave (RLW) Equation Using New Modification of Laplace-Decomposition Method

Author(s): Nawal A. Al-Zaid | Huda O. Bakodah | Fathiah A. Hendi
Volume: 03
Issue: 01
Year: 2013
A Generalization of the Cayley-Hamilton Theorem

Author(s): Raj Kumar Kanwar
Volume: 03
Issue: 01
Year: 2013
Bc-Open Sets in Topological Spaces

Author(s): Hariwan Z. Ibrahim
Volume: 03
Issue: 01
Year: 2013
Semi-Commutative Differential Operators Associated with the Dirac Opetator and Darboux Transformation

Author(s): Masatomo Matsushima | Mayumi Ohmiya
Volume: 03
Issue: 01
Year: 2013
Non-Lie Symmetry Groups and New Exact Solutions to the (2 + 1)-Dimensional Broer-Kaup System

Author(s): Bin Zheng | Xiqiang Liu
Volume: 03
Issue: 01
Year: 2013
More Compactification for Differential Systems

Author(s): Harry Gingold | Daniel Solomon
Volume: 03
Issue: 01
Year: 2013
On a Unification of Generalized Mittag-Leffler Function and Family of Bessel Functions

Author(s): Jyotindra C. Prajapati | Bhadresh I. Dave | Bharti V. Nathwani
Volume: 03
Issue: 01
Year: 2013
Regularity of Solutions to an Integral Equation on a Half-Space R+n

Author(s): Linfen Cao | Zhaohui Dai
Volume: 03
Issue: 01
Year: 2013
Meta-Invariant Operators over Cayley-Dickson Algebras and Spectra

Author(s): S. V. Ludkovsky
Volume: 03
Issue: 01
Year: 2013
Torsion in Groups of Integral Triangles

Author(s): Will Murray
Volume: 03
Issue: 01
Year: 2013
Existence of Multiple Positive Solutions for nth Order Two-Point Boundary Value Problems on Time Scales

Author(s): Kapula Rajendra Prasad | Penugurthi Murali | Nadakuduti V. V. S. Suryanarayana
Volume: 03
Issue: 01
Year: 2013
A Note on the Classification of Linking Pairings on 2-Groups

Author(s): Ben Ntatin | William Glunt
Volume: 03
Issue: 01
Year: 2013
Factorization of Operators in Krein Spaces and Linear-Fractional Relations of Operator Balls

Author(s): Victor Anatoly Khatskevich | Valery Anatoly Senderov
Volume: 03
Issue: 01
Year: 2013
Fuzzy δ*-Continuity and Fuzzy δ**-Continuity on Fuzzy Topology on Fuzzy Sets

Author(s): Mohammed Salih Mahdy Hussan
Volume: 03
Issue: 01
Year: 2013
Oscillation Theorems for a Class of Nonlinear Second Order Differential Equations with Damping

Author(s): Xiaojing Wang | Guohua Song
Volume: 03
Issue: 01
Year: 2013
Integral Sequences of Infinite Length Whose Terms Are Relatively Prime

Author(s): Kazuyuki Hatada
Volume: 03
Issue: 01
Year: 2013
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona